# SDR HNAA0300029

- Difficulty date: June 19, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N983HA
- Make and model: Dhav DHC8201
- Aircraft serial: 478
- Aircraft time: 10,401 hours, 11,398 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708011A
- Part serial: 198
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 31,611 hours, 36,140 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE-OFF ABORTED DUE TO NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATING.  REMOVED AND REPLACED NR 1 AC GENERATOR.
